# SDR COEA2016010231801

- Difficulty date: January 2, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 35,102 hours, 39,128 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53572401206207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  FRAME 25 FLOORBEAM TOP SURFACE HAS LEVEL 2 CORROSION, LT & RT OF BL 0.  REPAIR IAW SRAS CE 276 16 9908 DATED 2 24 16.
